# SDR HALA9769

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: U-Channel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT GALLEY HAS CORROSION AND FILLER DROPPING LOOSE APPROX 5 INCHES ON FORWARD FACE STRUT OUTBOARD EDGE.  REMOVED CORNER CORRODED 'U' CHANNEL IAW DC-9 SRM 51-10-2 ALODINED AND PRIMED PER DC-9 SRM 51-10-3.  INSTALLED NEW FABRICATED 'U' CHANNEL WITH ATTACHMENT TO AFT LEFT GALLEY IAW DC9 SRM 51-30-00.  (M)
